Fibonacci numbers which are products of two Pell numbers (bibtex)
by Mahadi Ddamulira, Florian Luca, Mihaja Rakotomalala
Reference:
Mahadi Ddamulira, Florian Luca, Mihaja Rakotomalala, Fibonacci numbers which are products of two Pell numbers, The Fibonacci Quarterly, 54(1), 11-18, (2016).
Bibtex Entry:
@article{DdamuliraLucaRakotomalala:2016,
 Author = {Ddamulira, Mahadi and Luca, Florian and Rakotomalala, Mihaja},
 Title = {{F}ibonacci numbers which are products of two {P}ell numbers},
 Journal = {The Fibonacci Quarterly},
 Year = {2016},
 Month = {February},
 xxDay = {01},
 Volume = {54},
 Number = {1},
 Pages = {11-18},
 xxIssn = {},
 Arxiv = {1707.07227},
 Mrnumber = {3473255},
 Url = {https://www.fq.math.ca/54-1.html} 
}